# SDR 99ZZZX397

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177A
- Make and model: Cessna 177B
- Aircraft serial: 17702284
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 17520789
- Condition: Torn
- Location: Air Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUBBER SEAL AROUND THE EDGE OF THE VALVE RIPPED AND LOOKED LIKE IT WOULD HAVE BEEN SUCKED INTO THE ENGINE IN A COUPLE OR MORE HOURS.  SUBMITTER STATED THE RUBBER SEAL LOOKED LIKE IT WAS MADE FROM THE WRONG MATERIAL .  TT ON PART, 8 HOURS.
